Auto-applications holomorphes propres des domaines polynomiaux rigides de $\mathbf{C}^2$

Main Article Content

A. Chaouech
We show that proper holomorphic self maps of pseudoconvex rigid polynomial domains in $\bold C^2$ are automorphisms.

Article Details

Com citar
Chaouech, A. “Auto-applications holomorphes propres des domaines polynomiaux rigides de $\mathbf{C}^2$”. Publicacions Matemàtiques, vol.VOL 40, no. 1, pp. 41-66, https://raco.cat/index.php/PublicacionsMatematiques/article/view/37851.